Insertion Of Terms Satisfying The Recurrence Relations Of Horadam Sequence And Bifurcating Fibonacci Sequences
DOI:
https://doi.org/10.23755/rm.v42i0.639Keywords:
Generalized Fibonacci sequences, Horadam sequence, Bifurcating sequence, Inserted terms, Missing terms.Abstract
In this article, we consider the problem of finding general formula for the terms introduced between two given positive integers ‘a’ and ‘b’ in such a way that the terms of newly formed finite sequence satisfy the recurrence relations of Horadam sequence and some bifurcating Fibonacci sequences.References
Agnes M., Buenaventura N., Labao J. J., Soria C. K., Limbaco K. A., and L. Natividad, Inclusion of inserted terms (Fibonacci mean) in a Fibonacci sequence, Math Investigatory Project, Central Luzon State University, 2010.
Bilgici G., New generalizations of Fibonacci and Lucas Sequences, Applied Mathematical Sciences, Vol. 8, No. 29, 2014, 1429 – 1437.
Diwan D. A, Shah D. V., Extended Binet’s formula for the class of generalized Fibonacci sequences, Proceeding 19th Annual Cum 4th International Conference of Gwalior academy of Mathematical Sciences (GAMS), SVNIT, surat, Oct 3-6, 2014, 109 – 113.
Diwan D. A, Shah D. V., Extended Binet’s formula for the class of generalized Fibonacci sequences, VNSGU Journal of Science and Technology, Vol. 4, No. 1, 2015, 205 – 210.
Diwan D. A, Shah D. V., Explicit and recursive formulae for the class of generalized Fibonacci sequence, International Journal of Advanced Research in Engineering, Science and Management, Vol. 1, Issue 10, July 2015, 1 – 6.
Edson M., Yayenie O., A new generalization of Fibonacci sequence and Extended binet’s formula, Integers, Vol. 9, 2009, 639 – 654.
Horadam A. F., Basic properties of certain generalized sequence of numbers, Fibonacci Quarterly, 3, 1965, 161-176.
Howell P., Nth term of the Fibonacci sequence, from Math Proofs: Interesting mathematical results and elegant solutions to various problems, http://mathproofs.blogspot.com/2005/04/nth-term-offibonacci-sequence.
Verma, Bala A., On Properties of generalized Bi-variate Bi-Periodic Fibonacci polynomials, International journal of Advanced science and Technology,29(3), 2020, 8065–8072.
Yayenie O., A note on generalized Fibonacci sequence, Applied Mathematics and computation, 217, 2011, 5603–5611.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.